# SDR SWAA2018030520221

- Difficulty date: February 25, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 34,587 hours, 20,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 43.  REPAIRED THE BULKHEAD WEB IAW SRM.
